# SDR UALA2011110906127

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 323 RBL 40.5 AND 60.0.  MAJOR REPAIR ACCOMPLISHED:  CORROSION AT STA 324 RBL 40.5 AND 60 REPAIRED PER INSTRUCTIONS ON EA PD57-53-225 AND UA EVA 81467 WITHOUT DEVIATION.  CF CREATED FOR DTA.
